# SDR SWAA2022071127481

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 60,329 hours, 35,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Separator
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TELCON WITH MOC CAPTAINS REPORT CHEMICAL SMELL IN CABIN. / [01] ACCOMPLISHED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER AMM 05-51-56. NO DISCREPANCIES NOTED AND FIM 21-00 TASK 806. AS PRECAUTIONARY R&R LT AND RT A/C WATER SEPARATORS PER AMM21-51-05 OPS AND LEAK CHECK NORMAL.;[02] 114550
